# SDR JBG2008F00000

- Difficulty date: December 29, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N357LJ
- Make and model: Lear 35A
- Aircraft serial: 357
- Aircraft time: 10,121 hours, 7,831 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE LOSS DUE TO LEAKS NOTED AT LT MLG DOOR IB UNLATCH ACTUATOR SHUTTLE VALVE FITTINGS, AND THE RT IB MAIN GEAR DOOR ACTUATOR FITTINGS DUE TO INSUFFICIENT TORQUE AND BAD SEALS.  A LOOSE FITTING WAS ALSO NOTED ON THE RT MLG ACTUATOR RETRACT LINE.  (PIC) DECLARED AN ONBOARD EMERGENCY AND DIVERTED TO NEAREST SUITABLE AIRPORT, WITH NO FURTHER COMPLICATIONS.  (K)
